MathSciNet Relay Station
MathSciNet bibliographic data
MR2967850 35R30 (35K20)
Liu, Zhenhai; Tatar, Salih Analytical solutions of a class of inverse coefficient problems. Appl. Math. Lett. 25 (2012), no. 12, 2391–2395.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement